# SDR 2008UALA03379

- Difficulty date: June 13, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N929UA
- Make and model: Boeing 737522
- Aircraft serial: 26652
- Aircraft time: 44,338 hours, 32,163 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31591478U1
- Condition: Faulty
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 1L IS DIFFICULT TO ARM.  SUSPECT FAULTY SLIDE ASSEMBLY.  REPLACED SLIDE ASSEMBLY OP CHECKED GOOD.  AC OK FOR SERVICE.
